..

Journal of Generalized Lie Theory and Applications

ISSN: 1736-4337

Open Access

Current Issue

Volume 14, Issue 1 (2020)

    Research Article Pages: 1 - 7

    Universality of Affine Semigroups on Supercyclicity of the Sequence Operators

    Mortada Saeed , Simon Joseph, Ahmed Sufyan

    DOI: 10.37421/glta.2020.14.296

    In this paper, show that for all supercyclic strongly continuous sequence of operators semigroup acting on a complex Fj -space, every (1 )
    T j +ε with ε > −1 is supercyclic. Furthermore, the set of supercyclic vectors of all (1 )T j +ε with ε > −1 is precisely the set of supercyclic vectors of the plenary semigroup.

    Review Article Pages: 1 - 6

    On the Eight Dimensional Point Symmetries of Second Order Linear O.D.E's

    Uchechukwu Opara

    DOI: 10.37421/glta.2020.14.297

    The purpose of this paper is to review Sophus Lie's methods for differential equations, shedding light on the Lie point symmetries of generic linear second order ordinary
    differential equations (O.D.E's). As a matter of necessity in the overall review, there are important contrasts highlighted in derivations of the infinitesimal generators, with and
    without the prior application of point transformations.

    Editorial Pages: 1 - 1

    Editorial Note for Generalized Lie Theory and Applications

    Cristina

    DOI: 10.37421/glta.2020.14.298

    The objective of Generalized Lie Theory and Applications is to publish up-to-date, high-quality and original research papers alongside relevant and insightful reviews.

arrow_upward arrow_upward